Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On differential geometry in the large. I. Minkowski's problem


Author: Hans Lewy
Journal: Trans. Amer. Math. Soc. 43 (1938), 258-270
MSC: Primary 52A15; Secondary 35J15, 52A39
MathSciNet review: 1501942
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 52A15, 35J15, 52A39

Retrieve articles in all journals with MSC: 52A15, 35J15, 52A39


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1938-1501942-3
Article copyright: © Copyright 1938 American Mathematical Society